MathSciNet Relay Station
MathSciNet bibliographic data
MR1949114 14G10 (14B05 32S55)
Guibert, Gil Espaces d'arcs et invariants d'Alexander. (French) [Arc spaces and Alexander invariants] Comment. Math. Helv. 77 (2002), no. 4, 783–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement